# SDR MALA010289

- Difficulty date: March 23, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N114XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A114
- System (JASC): 5270 · Door Warning System
- Part: Handle
- Condition: Out Of Adj
- Location: Pax Door
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2826, DOOR HANDLE LIGHT ILLUMINATED IN FLIGHT. COULD NOT DETERMINE IF BOTTOM PIN WAS ALLIGNED. AIR RETURN TO DTW.  MAINTENANCE CLEANED AND ADJUSTED DOOR HANDLE MICRO-SWITCH. PRESSURIZED AC TO 4.8 DIFFERENTIAL. OPS CHECK GOOD AT THIS TIME.
